# SDR CALA2025081207643

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 737-8
- Aircraft serial: 67577
- Aircraft time: 6,360 hours, 2,188 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door
- Condition: Open
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIR RETURN PERFORMED DUE HEADSET EXTRNL DOOR LEFT OPEN FOUND EXT PWR DOOR OPEN ON ARRIVAL. INSPECTED DOOR AND FOUND NO DAMAGED. OPS CKS GOOD. REF AMMRECEPTACLE ACCESS DOOR Â€“ INSTALLATION REFERENCE: TASK 52-49-02-400-801.
